# SDR SWIA200312194

- Difficulty date: July 16, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 24,480 hours, 32,836 cycles
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1244
- Condition: Discharged
- Location: Cabin
- Part time: 6,828 hours, 9,625 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK.  OPS CHECK GOOD IAW 33-50-02.
